Time averages, recurrence and transience in the stochastic replicator dynamics

Hofbauer, Josef, Imhof, Lorens A. . The Annals of Applied Probability 2009. 19 (4) :1347-1368

Locate this article in:

Bibtex

@article{CIS-256944,
  Author = {Hofbauer, Josef and Imhof, Lorens A.},
  Title = {Time averages, recurrence and transience in the stochastic replicator dynamics},
  Journal = {The Annals of Applied Probability},
  Volume = {19},
  Number = {4},
  Year = {2009},
  Pages = {1347--1368},
  Keywords = {Stochastic differential equation, Dirichlet distribution, Nash equilibrium, Lyapunov function, invariant distribution, stochastic asymptotic stability, average principle, exclusion principle}
}

Similar articles